Alert archive / Florida / Gale Warnings in 2013

Gale Warning 5, NWS Melbourne, FL

November 12, 2013

NWS Melbourne, FL issued this gale warning at Nov 12, 2013, 10:15 AM EST. It took effect at Nov 13, 2013, 4:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2013, 10:15 AM EST (15:15 UTC)
In effect from
Nov 13, 2013, 4:00 AM EST
Expired
Nov 13, 2013, 10:00 PM EST
In force
18 hr
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

968 
WHUS72 KMLB 121515
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EST TUE NOV 12 2013

...NORTHERLY GALES EXPECTED BEHIND COLD FRONT LATE TONIGHT THROUGH
WEDNESDAY EVENING...

AMZ550-552-570-572-131530-
/O.UPG.KMLB.GL.A.0002.131113T0900Z-131114T0300Z/
/O.NEW.KMLB.GL.W.0005.131113T0900Z-131114T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
1015 AM EST TUE NOV 12 2013

...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 PM EST WEDNESDAY.

* WINDS AND SEAS...A NORTHERLY WIND SURGE BEHIND A COLD FRONT WILL
  BRING WINDS UP TO 25 TO 30 KNOTS LATE TONIGHT. FREQUENT GUSTS UP
  TO 40 KNOTS ARE EXPECTED THROUGH WEDNESDAY EVENING. THESE WINDS
  WILL BUILD SEAS UP TO TO 13 TO 15 FEET OVER THE GULF STREAM AND
  OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BY WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ555-575-131530-
/O.UPG.KMLB.GL.A.0002.131113T0900Z-131114T0300Z/
/O.NEW.KMLB.GL.W.0005.131113T1600Z-131114T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1015 AM EST TUE NOV 12 2013

...GALE WARNING IN EFFECT FROM 11 AM TO 10 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM EST WEDNESDAY.

* WINDS AND SEAS...A NORTHERLY WIND SURGE BEHIND A COLD FRONT WILL
  BRING WINDS UP TO 25 TO 30 KNOTS BY MID WEDNESDAY MORNING.
  FREQUENT GUSTS TO 35 KNOTS ARE EXPECTED THROUGH WEDNESDAY
  EVENING. THESE WINDS WILL BUILD SEAS UP TO TO 13 TO 15 FEET OVER
  THE GULF STREAM AND OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BY
  LATE WEDNESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
4 follow-up statements
851 
WHUS72 KMLB 130915
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
415 AM EST WED NOV 13 2013

...NORTHERLY GALES EXPECTED BEHIND COLD FRONT LATE TONIGHT
THROUGH WEDNESDAY EVENING...

AMZ555-575-140300-
/O.EXT.KMLB.GL.W.0005.131113T0915Z-131114T0300Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
415 AM EST WED NOV 13 2013

...GALE WARNING NOW IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...A NORTHERLY WIND SURGE BEHIND A COLD FRONT WILL
  BRING WINDS UP TO 25 TO 30 KNOTS THIS MORNING. FREQUENT GUSTS
  FROM 35 TO 40 KNOTS ARE EXPECTED THROUGH WEDNESDAY EVENING.
  THESE WINDS WILL BUILD SEAS UP TO TO 13 TO 15 FEET OVER THE GULF
  STREAM AND OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BY LATE
  WEDNESDAY AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ550-552-570-572-140300-
/O.CON.KMLB.GL.W.0005.000000T0000Z-131114T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
415 AM EST WED NOV 13 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...A NORTHERLY WIND SURGE BEHIND A COLD FRONT IS
  PRODUCING WINDS UP TO 25 TO 30 KNOTS. FREQUENT GUSTS UP TO 40
  KNOTS ARE EXPECTED THROUGH WEDNESDAY EVENING. THESE WINDS WILL
  BUILD SEAS UP TO TO 13 TO 15 FEET OVER THE GULF STREAM AND OPEN
  ATLANTIC AND 8 TO 11 FEET NEARSHORE BY WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
603 
WHUS72 KMLB 131928
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
228 PM EST WED NOV 13 2013

...NORTHERLY GALES EXPECTED BEHIND COLD FRONT LATE TONIGHT
THROUGH WEDNESDAY EVENING...

AMZ550-552-555-570-572-575-140300-
/O.CON.KMLB.GL.W.0005.000000T0000Z-131114T0300Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
228 PM EST WED NOV 13 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS
  UP TO 35 KNOTS WILL CONTINUE THROUGH THIS EVENING. SEAS WILL
  PEAK THIS AFTERNOON AROUND 13 TO 16 FEET OVER THE GULF STREAM
  AND OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BEFORE SLOWLY
  SUBSIDING OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
035 
WHUS72 KMLB 132021
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EST WED NOV 13 2013

...NORTHERLY GALES EXPECTED BEHIND COLD FRONT LATE TONIGHT
THROUGH WEDNESDAY EVENING...

AMZ550-552-555-140300-
/O.CON.KMLB.GL.W.0005.000000T0000Z-131114T0300Z/
/O.NEW.KMLB.SC.Y.0033.131114T0300Z-131114T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
321 PM EST WED NOV 13 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 PM EST THURSDAY. 

* WINDS AND SEAS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS
  UP TO 35 KNOTS WILL CONTINUE THROUGH THIS EVENING...THEN BECOME
  NORTHEAST AND DECREASING TO 20 KNOTS OVERNIGHT. SEAS WILL PEAK
  THIS AFTERNOON AROUND 13 TO 16 FEET OVER THE GULF STREAM AND
  OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BEFORE SLOWLY SUBSIDING
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-140300-
/O.CON.KMLB.GL.W.0005.000000T0000Z-131114T0300Z/
/O.NEW.KMLB.SC.Y.0033.131114T0300Z-131115T1000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
321 PM EST WED NOV 13 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
5 AM EST FRIDAY. 

* WINDS AND SEAS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS
  UP TO 35 KNOTS WILL CONTINUE THROUGH THIS EVENING...THEN
  BECOMING NORTHEAST AND DECREASING TO 20 KNOTS OVERNIGHT. SEAS
  WILL PEAK THIS AFTERNOON AROUND 13 TO 16 FEET OVER THE GULF
  STREAM AND OPEN ATLANTIC AND 8 TO 11 FEET NEARSHORE BEFORE
  SLOWLY SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
591 
WHUS72 KMLB 140303
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
1003 PM EST WED NOV 13 2013

...NORTHERLY GALES EXPECTED BEHIND COLD FRONT LATE TONIGHT
THROUGH WEDNESDAY EVENING...

AMZ550-552-555-142100-
/O.EXP.KMLB.GL.W.0005.000000T0000Z-131114T0300Z/
/O.CON.KMLB.SC.Y.0033.000000T0000Z-131114T2100Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
1003 PM EST WED NOV 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THURSDAY...
...GALE WARNING EXPIRED AT 10 PM EST THIS EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 25 KNOTS WITH FREQUENT
  GUSTS TO 30 KNOTS WILL CONTINUE OVERNIGHT THIS EVENING...THEN
  BECOME EAST AND DECREASE TO 20 KNOTS OFFSHORE AND 15 TO 20 KNOTS
  NEARSHORE THURSDAY MORNING. SEAS 10 TO 12 FEET OFFSHORE
  AND 5 TO 8 FEET JUST OFF THE COAST WILL SLOWLY SUBSIDE THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-142100-
/O.EXP.KMLB.GL.W.0005.000000T0000Z-131114T0300Z/
/O.CON.KMLB.SC.Y.0033.000000T0000Z-131115T1000Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
1003 PM EST WED NOV 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST FRIDAY...
...GALE WARNING EXPIRED AT 10 PM EST THIS EVENING...

* WINDS AND SEAS...NORTH WINDS 20 TO 25 KNOTS WITH OCCASIONAL GUSTS
  UP TO 30 KNOTS BECOME NORTHEAST AND DECREASING TO 20 KNOTS
  OVERNIGHT. SEAS 11 TO 13 FEET OVER THE GULF STREAM AND OPEN
  ATLANTIC WILL SLOWLY SUBSIDE THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Nov 12, 9:00 AM EST, 1 hour 15 minutes earlier.

Area forecast discussion, Nov 12, 9:00 AM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
900 AM EST TUE NOV 12 2013

.DISCUSSION...
...STRONG COLD FRONT TO PASS OVERNIGHT AND EARLY WEDNESDAY...

TODAY...WEAK PRESSURE PATTERN OVER THE PENINSULA TODAY AS THE ARE
REMAINS UNDER THE INFLUENCE OF THE DEPARTING SURFACE RIDGE OVER THE
WESTERN ATLANTIC. MORNING FOG WILL GENERALLY BURN OFF WITHIN THE
NEXT HOUR GIVING WAY TO PARTLY CLOUDY SKIES DUE TO A PERSISTENT
TRANSPARENT CIRRUS DECK.

LACK OF FORCING AND UNIMPRESSIVE VERTICAL MOISTURE PROFILE WILL KEEP
CONDITIONS DRY TODAY...WITH NOTHING MORE THAN A SPRINKLE OVER THE
ATLANTIC WITH A WEAK PRE-FRONTAL TROUGH. HIGHS WILL AVERAGE 80 TO 83.

TONIGHT...COLD FRONT CURRENTLY MOVING INTO THE DEEP SOUTH WITH A
SIGNIFICANT POLAR AIRMASS BEHIND IT WILL MOVE INTO THE FLORIDA
PENINSULA LATE TONIGHT. PASSAGE OF THE FRONT WILL BE ACCOMPANIED BY
A SIGNIFICANT NORTH WIND SURGE BRINGING A FEW LIGHT SHOWERS AND
COLDER TEMPERATURES. FRONT WILL BE IN THE PROCESS OF CLEARING THE
WHOLE AREA AT DAYBREAK WEDNESDAY WITH WINDY CONDITIONS DEVELOPING
AREAWIDE IN THE PRE-DAWN HOURS. HOW QUICKLY THE COLD AIRMASS ARRIVES
BEHIND THE FRONT WILL DRIVE OVERNIGHT LOWS...BUT WILL LIKELY SEE
TEMPERATURES DROPPING INTO THE MID 50S NORTH OF I-4...UPPER 50S AND
LOW 60S ACROSS THE ORLANDO METRO AND THE REMAINDER OF THE
INTERIOR...AND UPPER 60S AND LOW 70S ALONG THE SPACE AND TREASURE
COASTS WHERE THE FRONT WILL HAVE JUST CLEARED BY SUNRISE.

&&

.AVIATION...2-3SM FOG WITH CIGS FL001-003 NORTH AND WEST OF ORLANDO
METRO SLOWLY LIFTING THROUGH 15Z. LOCAL LIFR-IFR VSBYS VCNTY KLEE.
VFR CONDS AREAWIDE 15Z-03Z. STRONG FRONT TO ENTER N CNTRL FL AROUND
13/04Z WITH PASSAGE SWD THROUGH AREA BY AROUND 13/12Z. ISOLATED
LIGHT SHOWERS WILL ACCOMPANY FRONT WITH MINIMAL IMPACTS. HOWEVER
WILL SEE STRONG AND GUSTY N WINDS BEHIND FRONT WITH INTERIOR SITES
FROM KISM NORTHWARDS REACHING SUSTAINED 15-20KTS AND COASTAL SITES
FROM KMLB NORTHWARDS REACHING 20KTS BY 13/12Z. GUSTS TO 30KTS
POSSIBLE...ESPECIALLY ALONG COAST. STRONGER WINDS DURING THE DAY ON
WEDNESDAY WITH ALL AREAS SEEING SUSTAINED 20-22KTS WITH GUSTS UP TO
30KTS.

&&

.MARINE...LIGHT NORTH-NORTHEAST WINDS 5-10KTS THROUGH THE DAYLIGHT
HOURS...BECOMING NORTH-NORTHWEST 10-15KTS NORTH OF THE CAPE LATE
THIS AFTERNOON AS THE FRONT BEGINS TO ARRIVE IN THE STATE. SEAS
2-3FT...UP TO 4 FT WELL OFFSHORE.

RAPIDLY DETERIORATING CONDITIONS OVERNIGHT WITH PASSAGE OF STRONG
FRONT. NORTHERLY GALES OVERSPREADING THE WATERS AFTER MIDNIGHT WITH
GUSTS UP TO 40 KNOTS BY DAYBREAK NORTH OF CAPE CANAVERAL. SEAS
QUICKLY BUILDING TO 8-10FT NORTH OF CAPE CANAVERAL.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...GALE WARNING FOR COASTAL WATERS FROM FLAGLER BEACH TO
JUPITER         INLET OUT 60 NM STARTING LATE TONIGHT THROUGH
WEDNESDAY              EVENING.
&&

MOSES/KELLY
Hazardous weather outlook, Nov 12, 4:48 AM EST, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
448 AM EST TUE NOV 12 2013

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-122000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
448 AM EST TUE NOV 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.RIP CURRENT IMPACT...
DISTANT SWELLS WILL IMPACT THE SURF ZONE AND PRODUCE A LOW TO
MODERATE HAZARD FOR RIP CURRENTS AT THE BEACHES OF EAST CENTRAL
FLORIDA TODAY. CHECK WITH THE BEACH PATROL BEFORE ENTERING THE
SURF AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
A STRONG SURGE OF NORTHERLY WINDS NEAR GALE FORCE ARE FORECAST
TO PUSH INTO THE AREA OVERNIGHT AND EARLY WEDNESDAY...WITH
HAZARDOUS SEAS AND ROUGH SURF CONTINUING THROUGH LATE WEEK. WINDS
SHOULD VEER ONSHORE INTO THURSDAY INCREASING THE CHANCE FOR VERY
ROUGH SURF CONDITIONS ALONG WITH THE CHANCE FOR BEACH EROSION
DURING HIGH TIDES DURING WEDNESDAY AND THURSDAY. HAZARDOUS SEAS
ALONG WITH A MODERATE TO HIGH THREAT OF RIP CURRENTS WILL PERSIST
FROM MID WEEK INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

PENDERGRAST

Nearby

Gale Warnings in Florida, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.